Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Recurring purpura spots on the hand after lazer treatment. What can be done?

I had lazer treatments on my hands and on the left hand, I now have constantly recurring purpura spots. They are noticeable and cause me embarrassment and sometimes i cancel social engagements because of it. Every time they go away, more come out. I am told there is nothing I can do. I do think it is because the nurse practicioner used a powerful lazer on that hand but not the other where I do not have any spots.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to Health care magic forum, The laser treatment some times cause purple patches on the skin upto some time and slowly go away. If it is long since you had laser treatment it could be some allergy on that hand may be due to some allergen on that hand like watch strap, bangle or some thing of that sort.
I advise you to consult a physician for diagnosis and treatment, He will try to find out the allergen and advise you to avoid some such things which are allergic to you. Besides i advise you to follow some diet recommendations as avoid taking fish, other sea foods, and brinjal .
Wishing for a quick recovery and thanks for calling.
Answered: Thu, 7 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor